Sur l'approximation des racines des équations algébriques

Laguerre

Nouvelles annales de mathématiques : journal des candidats aux écoles polytechnique et normale (1884)

  • Volume: 3, page 113-118
  • ISSN: 1764-7908

How to cite

top

Laguerre. "Sur l'approximation des racines des équations algébriques." Nouvelles annales de mathématiques : journal des candidats aux écoles polytechnique et normale 3 (1884): 113-118. <http://eudml.org/doc/99898>.

@article{Laguerre1884,
author = {Laguerre},
journal = {Nouvelles annales de mathématiques : journal des candidats aux écoles polytechnique et normale},
language = {fre},
pages = {113-118},
publisher = {Carilian-Goeury et Vor Dalmont},
title = {Sur l'approximation des racines des équations algébriques},
url = {http://eudml.org/doc/99898},
volume = {3},
year = {1884},
}

TY - JOUR
AU - Laguerre
TI - Sur l'approximation des racines des équations algébriques
JO - Nouvelles annales de mathématiques : journal des candidats aux écoles polytechnique et normale
PY - 1884
PB - Carilian-Goeury et Vor Dalmont
VL - 3
SP - 113
EP - 118
LA - fre
UR - http://eudml.org/doc/99898
ER -

NotesEmbed ?

top

You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.

    
                

Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.